# SDR IPXA2015040887869

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 60,980 hours, 10,702 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL 1 "AVIONICS FAN OVERD" DURING CRUISE FOUND UPPER MCD SEAL PULLED OUT. REINSTALLED IAW AMM 52-00-00.  PERFORMED OPS CHECK OF AVIONICS COOLING FANS IAW KP 3764587, CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE.  FIM 21-26-04.
